# SDR DL72S991893

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192705
- Condition: Corroded
- Location: Nr 5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLAP NR 5 FLAP TRACK AD 90-07-05, AD 90-06-09, CORROSION FOUND AT MLG BEAM ATTACH PAD AND WEAR AT FWD ATTACH LUG FACES.  REPAIRED PER ERA 372299-14AD.
